# SDR SWAA2016062153089

- Difficulty date: June 3, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 68,606 hours, 55,162 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 65C26309
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ATTACH ANGLE CRACKED INSIDE NR 1 PYLON AT FORWARD LOWER CORNER OF INBD FLAP TORQUE TUBE CUTOUT.  R & R ANGLE IAW DWG AND SRM.
